# SDR SWAA2012112009674

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,178 hours, 21,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6551463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLIDE GIRT BAR CLIP UNATTACHED.  SECURED GIRT BAR CLIP ASSEMBLY ON LT SLIDE IAW AMM 25-61-01.
